# SDR ORJA99118

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - LAST SECTINO OF EMERGENCY LIGHTS CAME ON IN CRUISE.  REMOVED AND REPLACED LEFT MAIN BATTERY CHARGER, SYSTEM OPS CHECK GOOD.  (M)
